# SDR YENA20100125011

- Difficulty date: January 25, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 10,263 hours, 6,180 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101634A
- Part serial: 0586
- Condition: Failed
- Location: E&E Bay
- Part time: 10,263 hours, 6,180 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT JB616 JAX - JFK DURING DESCENT INTO JFK CREW REPORTED GRINDING NOISE AND LIGHT VIBRATION NOTICED IN FLIGHT DECK FOLLOWED BY A STRONG BURNING SMELL ON FINAL APPROACH WITH GRINDING NOISE GETTING LOUDER.  JFK MX PERFORMED INSPECTION OF THE CABIN/COCKPIT FOR ABNORMAL SMELL IAW AMM 21-20-00-810-801A, NO ABNORMALITIES NOTED.  DUE TO MULTIPLE HITS ON THE FWD FAN NR 3 EMERGENCY FAN REMOVED AND REPLACED FWD AVIONICS COMPARTMENT FWD FAN NR 3 IAW AMM 21-26-01, OPS TEST PASSED PER AMM 21-26-00, OK FOR SERVICE.
